Publications (ISI Journals)

Journal Article
Publication Abstract: 

• J.J. Nieto, B. Samet, Solvability of an implicit fractional integral equation via a measure of noncompactness argument, Acta Mathematica Scientia, English Series. 37 (1) (2017) 1-10.

• M. Jleli, B. Samet, An improvement result concerning fixed point theory for cyclic contrac-tions, Carpathian J. Math. 32 (3) (2016) 339–347.

• M. Jleli, B. Samet, A coupled fixed point problem under a finite number of equality con-straints in a Banach space partially ordered by a cone, Fixed Point Theory (accepted).

• A.F. Roldan Lopez De Hierro, B. Samet, ϕ-admissibility results via extended simulation func-tions, Journal of Fixed Point Theory and Applications (accepted).

• B. Samet, On the approximation of fixed points for a new class of generalized Berinde map-pings, Carpathian J. Math. 32 (3) (2016) 363–374.

• A. Petrusel, G. Petrusel, B. Samet, J.C. Yao, Coupled fixed point theorems for symmetric multi-valued contractions in b-metric space with applications to systems of integral inclusions, J. Nonlinear Convex Anal. 17 (7) (2016) 1265–1282.

• M. Jleli, M. Kirane, B. Samet, Nonexistence results for pseudo-parabolic equations in the Heisenberg group, Monatshefte fur Mathematik. 180 (2016) 255-270.

• M. Jleli, M. Kirane, B. Samet, Blow-up results for fractional evolution problems with nonlocal diffusion, Mediterranean Journal of Mathematics, DOI 10.1007/s00009-016-0700-1, 2016.

• I. Cabrera, K. Sadarangani,B. Samet, Hartman-Wintner-type inequalities for a class of nonlocal fractional boundary value problems, Mathematical Methods in the Applied Sciences, DOI:

10.1002/mma.3972, 2016.

• R.P. Agarwal, B. Samet, An existence result for a class of nonlinear integral equations of frac-tional orders, Nonlinear Analysis: Modelling and Control. 21(5) (2016) 616-629.

• M. Jleli, M. Kirane, B. Samet, Nonexistence results for some nonlinear nonlocal elliptic in-equalities with variable exponents, Mathematical Methods in the Applied Sciences, DOI:

10.1002/mma.3936, 2016.

• M. Jleli, M. Mursaleen, B. Samet, q-integral equations of fractional orders, Electronic Journal of Differential Equations. 17 (2016) 1-14.

• M. Jleli, B. Samet, A Lyapunov-type inequality for a fractional q-difference boundary value problem, J. Nonlinear Sci. Appl. 9 (2016) 1965-1976.

• M. Jleli, M. Kirane, B. Samet, Blow-up phenomena for second-order differential inequalities with shifted arguments, Electronic Journal of Differential Equations. 91 (2016) 1-12.

• H. Argoubi, M. Jleli, B. Samet, The study of fixed points for multivalued mappings in a Menger probabilistic metric space endowed with a graph, Fixed Point Theory and Applications (2015) 2015:113.

• B. Samet, Best proximity point results in partially ordered metric spaces via simulation func-tions. Fixed Point Theory Appl. 2015:232.

• M. Jleli, B. Samet, On the best constant in a Wente-type inequality for the fractional Laplace operator, Mathematical Methods in the Applied Sciences, DOI: 10.1002/mma.3558, 2015.

• M. Jleli, B. Samet, Lyapunov-type inequalities for a fractional differential equation with mixed boundary conditions, Mathematical Inequalities & Applications. 18 (2) (2015) 443-451.

• M. Jleli, M. Kirane, B. Samet, Nonexistence results for a class of evolution equations in the Heisenberg group, Fractional Calculus & Applied Analysis. 18 (3) (2015) 717-734.

• M. Jleli, B. Samet, Existence of positive solutions to an arbitrary order fractional differential equation via a mixed monotone operator method, Nonlinear Analysis: Modelling and Con-trol. 20(3) (2015) 367-376.
 

• M. Jleli, B. Samet, Lyapunov-type inequalities for fractional boundary-value problems, Elec-tronic Journal of Differential Equations. 88 (2015) 1-11.

• M. Berzig, B. Samet, Positive solution to a generalized Lyapunov equation via a coupled fixed point theorem in a metric space endowed with a partial order, Filomat. 29(8) (2015) 1831-1837.

• H. Argoubi, B. Samet, C. Vetro, Nonlinear contractions involving simulation functions in a metric space with a partial order, J. Nonlinear Sci. Appl. 8 (2015) 1082-1094.

• M. Jleli, B. Samet, Existence of positive solutions to a coupled system of fractional differential equations, Mathematical Methods in the Applied Sciences. 6 (2015) 1014-1031.

• M. Jleli, B. Samet, The Decay of mass for a nonlinear fractional reaction-diffusion equation, Mathematical Methods in the Applied Sciences. 38(7) (2015) 1369-1378.

• M. Jleli, B. Samet, G. Vial, Topological sensitivity analysis for the modified Helmholtz equa-tion under an impedance condition on the boundary of a hole, Journal de Math´ematiques Pures et Appliqu´ees. 103 (2) (2015) 557-574.

• M. Jleli, B. Samet, Best proximity point results for MK-proximal contractions on ordered sets, Journal of Fixed Point Theory and Applications. 17 (2) (2015) 439-452.

• I. Azman, M. Jleli, B. Samet, Blow-up of solutions to parabolic inequalities in the Heisenberg group, Electronic Journal of Differential Equations. 167 (2015) 1-9.

• M. Jleli, M. Kirane, B. Samet, Nonexistence of global solutions for a class of two-time non-linear evolution equations, Computers and Mathematics with Applications. 68 (2014) 2028-2035.

• M. Jleli, B. Samet, Remarks on the paper: Best proximity point theorems: An exploration of a common solution to approximation and optimization problems, Applied Mathematics and Computation. 228 (2014) 366-370.

• M. Jleli, E. Karapinar, B. Samet, On cyclic (ψ,φ)-contractions in Kaleva-Seikkala’s type fuzzy metric spaces, Journal of Intelligent & Fuzzy Systems. 27 (2014) 2045-2053.

• H. Argoubi, B. Samet, M. Turinici, Fixed point results on a metric space endowed with a finite number of graphs and applications, Czechoslovak Mathematical Journal. 64 (139) (2014) 241-250.

• M. Jleli, B. Samet, Nonexistence of global solutions for differential inequalities of Sobolev-type, Electronic Journal of Differential Equations. 209 (2014) 1-9.

• M. Jleli, B. Samet, Positive solutions to a class of random operator equations and applications to stochastic integral equations, Nonlinear Analysis: Modelling and Control. 19 (2) (2014) 241-255.

• B. Samet, Fixed points for α−ψ contractive mappings with an application to quadratic integral equations, Electronic Journal of Differential Equations. 152 (2014) 1-18.

• M. Jleli, B. Samet, Best proximity points for α − ψ-proximal contractive type mappings and applications, Bulletin des Sciences Math´ematiques. 137 (2013) 977-995.

• S. Chauhan, M. Imdad, B. Samet, Coincidence and common fixed point theorems in modified intuitionistic fuzzy metric spaces, Mathematical and Computer Modelling. 58 (2013) 892-900.

• B. Samet, Existence and uniqueness of solutions to a system of functional equations and appli-cations to partial metric spaces, Fixed Point Theory. 14 (2) (2013) 473-482.

• B. Samet, Some results on best proximity points, Journal of Optimization Theory and Appli-cations.159 (2013) 281-291.

• M. Berzig, B. Samet, Positive fixed points for a class of nonlinear operators and applications, Positivity. 17 (2) (2013) 235-255.
 

• M. Jleli, B. Samet, Existence and uniqueness of positive solutions to a fourth-order two-point boundary-value problem, Electronic Journal of Differential Equations. 173 (2013) 1-10.

• B. Damjanovic, B. Samet, C. Vetro, Common fixed point theorems for multi-valued maps, Acta Mathematica Scientia. 32B(2) (2012) 818-824.

• M. Berzig, B. Samet, An extension of coupled fixed point’s concept in higher dimension and applications, Computers and Mathematics with Applications. 63 (2012) 1319-1334.

• B. Samet, C. Vetro, P. Vetro, Fixed point theorems for α − ψ-contractive type mappings, Non-linear Analysis: Theory, Methods & Applications. 75 (2012) 2154-2165.

• H.K. Nashine, B. Samet, C. Vetro, Fixed point theorems in partially ordered metric spaces and existence results for integral equations, umerical Functional Analysis and Optimization. 33(11) (2012) 1304-1320.

• H. Lakzian, B. Samet, Fixed points for (ψ,ϕ)-weakly contractive mappings in generalized met-ric spaces, Applied Mathematics Letters. 25(5) (2012) 902-906.

• W. Shatanawi, M. Abbas, B. Samet, Coupled fixed point theorems for mixed monotone map-pings in ordered partial metric spaces, Mathematical and Computer Modelling. 55(3) (2012) 680-687.

• M. Jleli, V. Cojbasic Rajic, B. Samet, C. Vetro, Fixed point theorems on ordered metric spaces and applications to nonlinear elastic beam equations, Journal of Fixed Point Theory and Ap-plications. 12 (2012) 175-192.

• M. Cherichi, B. Samet, Fixed point theorems on ordered gauge spaces with applications to nonlinear integral equations, Fixed Point Theory and Applications 2012, 2012:13.

• B. Samet, C. Vetro, Berinde mappings in orbitally complete metric spaces, Chaos, Solitons & Fractals. 44 (2011) 1075-1079.

• W. Shatanawi, B. Samet, On (ψ,ϕ)-weakly contractive condition in partially ordered metric spaces, Computers and Mathematics with Applications. 62 (2011) 3204-3214.

• B. Samet, C. Vetro, Coupled fixed point theorems for multi-valued nonlinear contraction map-pings in partially ordered metric spaces, Nonlinear Analysis: Theory, Methods & Applica-tions. 74 (2011) 4260-4268.

• B. Samet, Common fixed point theorems involving two pairs of weakly compatible mappings in K-metric spaces, Applied Mathematics Letters. 24 (2011) 1245-1250.

• B. Samet, Common fixed point under contractive condition of Ciric type in cone metric spaces, Applicable Analysis and Discrete Mathematics. 5 (2011) 159-164.

• H.K. Nashine, B. Samet, Fixed point results for mappings satisfying (ψ,ϕ)-weakly contractive condition in partially ordered metric spaces, Nonlinear Analysis: Theory, Methods & Applica-tions. 74 (2011) 2201-2209.

• B. Samet, Topological sensitivity analysis with respect to a small hole located at the boundary of the domain, Asymptotic Analysis. 66(1) (2010) 35-49.

• I.B. Omrane, M. Jleli, B. Samet, The Wente problem associated to the modified Helmholtz op-erator on weighted sobolev spaces, Advanced Nonlinear Studies. 10 (2010) 771-788.

• B. Samet, Coupled fixed point theorems for a generalized MeirKeeler contraction in partially ordered metric spaces, Nonlinear Analysis: Theory, Methods & Applications. 72 (2010) 4508-4517.

• A. Baccari, B. Samet, An extension of Polyak’s theorem in a Hilbert space, Journal of Opti-mization Theory and Applications. 140 (2009) 409-418.

• M. Jleli, B. Samet, The Wente problem associated to the modified Helmholtz operator, Journal of Mathematical Analysis and Applications. 339 (2008) 332-343.
 

• M. Masmoudi, J. Pommier, B. Samet, The topological asymptotic expansion for the Maxwell equations and some applications, Inverse Problems. 21 (2005) 547-564.

• J. Pommier, B. Samet, The topological asymptotic for the Helmholtz equation with Dirichlet condition on the boundary of an arbitrarily shaped hole, Siam J. Control. Optim. 43 (3) (2004) 899-921.

• B. Samet, S. Amstutz, M. Masmoudi, The topological asymptotic for the Helmholtz equation, Siam J. Control. Optim. 42 (5) (2003) 1523-1544.

• B. Samet, The topological asymptotic with respect to a singular boundary perturbation, C. R.

Acad. Sci. Paris, Ser. I 336 (2003) 1033-1038.